Applied Mathematics

Volume 3, Issue 12 (December 2012)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Left and Right Inverse Eigenpairs Problem of Orthogonal Matrices

HTML  Download Download as PDF (Size: 148KB)  PP. 1972-1976  
DOI: 10.4236/am.2012.312271    3,140 Downloads   4,695 Views  Citations
Author(s)

ABSTRACT

In this paper, the left and right inverse eigenpairs problem of orthogonal matrices and its optimal approximation solution are considered. Based on the special properties of eigenvalue and the special relations of left and right eigenpairs for orthogonal matrices, we find the equivalent problem, and derive the necessary and sufficient conditions for the solvability of the problem and its general solutions. With the properties of continuous function in bounded closed set, the optimal approximate solution is obtained. In addition, an algorithm to obtain the optimal approximation and numerical example are provided.

Share and Cite:

F. Li, "Left and Right Inverse Eigenpairs Problem of Orthogonal Matrices," Applied Mathematics, Vol. 3 No. 12, 2012, pp. 1972-1976. doi: 10.4236/am.2012.312271.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.